Junhao Shen

PROFESSOR
Phone: (603) 862-2126
Office: Mathematics & Statistics, Kingsbury Hall Rm W338 B, Durham, NH 03824
Junhao Shen

Education

  • Ph.D., Mathematics, University of Pennsylvania
  • M.S., Mathematics, Nanjing University
  • B.S., Mathematics, Nanjing University

Courses Taught

  • MATH 426: Calculus II
  • MATH 527: Diff Equation w/Linear Algebra
  • MATH 531: Mathematical Proof
  • MATH 545: Intro to Linear Algebra
  • MATH 767: One-Dimensional Real Analysis
  • MATH 797: Senior Seminar
  • MATH 913: Graph Theory & Discrete Math
  • MATH 914: Topology for Teachers
  • MATH 929: Directed Reading
  • MATH 953: Analysis I
  • MATH 954: Analysis II

Selected Publications

Shen, J., & Zhu, S. (2017). Complex symmetric generators for operator algebras. Journal of Operator Theory, 77(2), 421-454. doi:10.7900/jot.2016apr25.2116

Chen, Y., Hadwin, D., & Shen, J. (2016). A noncommutative Beurling theorem with respect to unitarily invariant norms. Journal of Operator Theory, 75(2), 497-523. doi:10.7900/jot.2015jul13.2080

Hadwin, D., Shen, J., Wu, W., & Yuan, W. (2016). Relative commutant of an unbounded operator affiliated with a finite von Neumann algebra. Journal of Operator Theory, 75(1), 209-223. doi:10.7900/jot.2015jan23.2065

Qian, W., & Shen, J. (2016). Similarity Degree of a Class of C $${^*}$$ ∗ -Algebras. Integral Equations and Operator Theory, 84(1), 121-149. doi:10.1007/s00020-015-2266-x

Li, Q., Hadwin, D., Li, J., Ma, X., & Shen, J. (2016). On Unital Full Amalgamated Free Products of Quasidiagonal C*-Algebras. Functional Analysis and Its Applications, 50(1), 39-47. doi:10.1007/s10688-016-0126-3

Hadwin, D., Li, Q., & Shen, J. (2011). Topological Free Entropy Dimensions in Nuclear C$^*$-algebras and in Full Free Products of Unital C$^*$-algebras. Canadian Journal of Mathematics, 63(3), 551-590. doi:10.4153/CJM-2011-014-8

Hadwin, D., & Shen, J. (2009). Topological free entropy dimension in unital C∗-algebras. Journal of Functional Analysis, 256(7), 2027-2068. doi:10.1016/j.jfa.2009.01.033

Fang, J., Hadwin, D., Nordgren, E., & Shen, J. (2008). Tracial gauge norms on finite von Neumann algebras satisfying the weak Dixmier property. Journal of Functional Analysis, 255(1), 142-183. doi:10.1016/j.jfa.2008.04.008

Hadwin, D., & Shen, J. (2007). Free orbit dimension of finite von Neumann algebras. Journal of Functional Analysis, 249(1), 75-91. doi:10.1016/j.jfa.2007.04.008

Shen, J. (2006). Maximal injective subalgebras of tensor products of free group factors. Journal of Functional Analysis, 240(2), 334-348. doi:10.1016/j.jfa.2006.03.017

Most Cited Publications